# SDR SWAA2025032498331

- Difficulty date: February 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON ACCESS PANEL 834DZ AT AFT ENTRY DOOR 2025-139350<[01] REPLACED ANGLE LOCATED ON ACCESS PANEL 834DZ AT AFT ENTRY DOOR IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] COMPLETED TASK CERTIFIED
